# SDR AALA201606309006

- Difficulty date: June 29, 2016
- Submitted: July 1, 2016
- Operation: Air carrier
- Aircraft: N920US
- Make and model: Airbus A321-231
- Aircraft serial: 6490
- Aircraft time: 5,013 hours, 1,959 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Condition: Low Pressure
- Location: L4 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L4 DOOR PRESSURE OF EMERGENCY CYLINDER/ACCUMULATOR LOW. SERVICED THE L4 DOOR EMERGENCY CYLINDER/ACCUMULATOR PER AMM 52-10-00.
